Galerkin methods for nonlinear parabolic integrodifferential equations with nonlinear boundary conditions

Research output: Journal article publicationJournal articleAcademic researchpeer-review

33 Citations (Scopus)


Galerkin methods are analyzed for a nonlinear parabolic integrodifferential equation subject to a specified nonlinear boundary condition and the usual initial condition. Optimal-order error estimates are derived in L2(Ω) norm for the continuous, Crack-Nicolson, and modified Crack-Nicolson Galerkin approximations. As usual, the latter will yield a system of linear algebraic equations to be solved at each level.
Original languageEnglish
Pages (from-to)608-621
Number of pages14
JournalSIAM Journal on Numerical Analysis
Issue number3
Publication statusPublished - 1 Jan 1990
Externally publishedYes

ASJC Scopus subject areas

  • Numerical Analysis

Cite this